Alert archive / California / Wind Advisories in 2010

Wind Advisory 7, NWS Phoenix, AZ

February 26, 2010

NWS Phoenix, AZ issued this wind advisory at Feb 26, 2010, 2:01 PM PST. It took effect at Feb 27, 2010, 10:00 AM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2010, 2:01 PM PST (22:01 UTC)
In effect from
Feb 27, 2010, 10:00 AM PST
Expired
Feb 27, 2010, 11:00 PM PST
In force
13 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WWUS75 KPSR 262201
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
301 PM MST FRI FEB 26 2010

.A STRONG PACIFIC STORM WILL MOVE INTO THE REGION SATURDAY AND
SATURDAY EVENING.

AZZ020-021-025-026-CAZ030>033-271215-
/O.NEW.KPSR.WI.Y.0007.100227T1300Z-100228T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
301 PM MST FRI FEB 26 2010 /201 PM PST FRI FEB 26 2010/

...WIND ADVISORY IN EFFECT FROM 6 AM MST /5 AM PST/ TO 8 PM MST /7 PM
PST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 AM MST /5 AM PST/ TO 8 PM MST /7 PM PST/
SATURDAY. 

A VERY STRONG PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA
SATURDAY. 

* TIMING: GUSTY WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE
  THROUGHOUT THE DAY...DIMINISHING SATURDAY EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 42 MPH ARE
  EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE SUDDEN DOWNDRAFTS TO 45
  MPH.

* IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING
  AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING
  DUST IS ALSO EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 50 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

AZZ022>024-027-028-271215-
/O.NEW.KPSR.WI.Y.0007.100227T2100Z-100228T0700Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA...
PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...
GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE
301 PM MST FRI FEB 26 2010

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT MST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT MST SATURDAY NIGHT.


* TIMING: GUSTY WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE
  UNTIL MIDNIGHT.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE SUDDEN DOWNDRAFTS TO 45
  MPH.

* IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING
  AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE
  BLOWING DUST CAN ALSO BE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 50 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
2 follow-up statements
217 
WWUS75 KPSR 271001
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
301 AM MST SAT FEB 27 2010


AZZ020-021-025-026-CAZ030>033-272215-
/O.EXT.KPSR.WI.Y.0007.100227T1800Z-100228T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
301 AM MST SAT FEB 27 2010 /201 AM PST SAT FEB 27 2010/

...WIND ADVISORY NOW IN EFFECT FROM 11 AM MST /10 AM PST/ THIS
MORNING TO 8 PM MST /7 PM PST/ THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM MST /10 AM PST/ THIS
MORNING TO 8 PM MST /7 PM PST/ THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA TODAY.

* TIMING: GUSTY WINDS WILL INCREASE THIS MORNING BECOMING VERY STRONG
  BY MIDDAY BEFORE DIMINISHING LATE THIS EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE
  EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS TO 50 MPH.

* IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE DRIVING
  AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY IN DENSE BLOWING
  DUST ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES
IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

AZZ022>024-027-028-272215-
/O.CON.KPSR.WI.Y.0007.100227T2100Z-100228T0700Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA...
PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...
GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE
301 AM MST SAT FEB 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MST TONIGHT. 

* TIMING: WINDS WILL BECOME VERY STRONG THIS AFTERNOON AND CONTINUE UNTIL
  MIDNIGHT.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE
  EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS TO 50 MPH.

* IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE 
  DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY 
  IN DENSE BLOWING DUST CAN ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES
IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AJ
348 
WWUS75 KPSR 272108
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
208 PM MST SAT FEB 27 2010

AZZ022>024-027-028-280700-
/O.CON.KPSR.WI.Y.0007.000000T0000Z-100228T0700Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA...
PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...
GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE
208 PM MST SAT FEB 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. 

* TIMING: WINDY CONDITIONS WILL DEVELOP LATE THIS AFTERNOON AND
  CONTINUE UNTIL MIDNIGHT.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE
  EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS TO 50 MPH.

* IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE 
  DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY 
  IN DENSE BLOWING DUST CAN ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES
IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

AZZ020-021-025-026-CAZ030>033-280300-
/O.CON.KPSR.WI.Y.0007.000000T0000Z-100228T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
208 PM MST SAT FEB 27 2010 /108 PM PST SAT FEB 27 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS
EVENING. 

* TIMING: WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...BEFORE DIMINISHING
  LATE THIS EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH 
  ARE EXPECTED. THUNDERSTORMS MAY ALSO PRODUCE LOCALIZED GUSTS 
  TO 50 MPH.

* IMPACTS: HAZARDOUS CROSSWINDS AND SUDDEN GUSTS COULD MAKE 
  DRIVING AND BOATING DIFFICULT. AREAS OF REDUCED VISIBILITY 
  IN DENSE BLOWING DUST ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES
IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:00 PM PST, 1 minute earlier.

Area forecast discussion, Feb 26, 2:00 PM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
300 PM MST FRI FEB 26 2010

.SYNOPSIS...
HIGH PRESSURE SYSTEM OVER THE REGION WILL WEAKEN TONIGHT...AS A
STRONG PACIFIC STORM APPROACHES THE AREA. THE PACIFIC LOW PRESSURE
SYSTEM WILL MOVE SLOWLY ACROSS THE REGION SATURDAY THROUGH SUNDAY
BRINGING SHOWERS...THUNDERSTORMS...AND GUSTY WINDS. CONDITIONS WILL
IMPROVE SUNDAY NIGHT...WITH DRY WEATHER RETURNING NEXT WEEK.

&&

.DISCUSSION...
TONIGHT...
A HIGH PRESSURE SYSTEM OVER THE REGION WILL WEAKEN TONIGHT...WITH
INCREASING HIGH CLOUDS AS THE NEXT STORM APPROACHES.

SATURDAY THROUGH SUNDAY...
A MASSIVE AND POWERFUL STORM IS STILL ON TRACK FOR OUR FORECAST
AREA...WHICH IS SOUTHEAST CA TO SOUTH CENTRAL AZ SATURDAY AFTERNOON
AND SATURDAY NIGHT.  PRELIMINARY TIMING IS FOR THE STORM TO MOVE
INTO SOUTHEAST CA AND THE LOWER COLORADO RIVER VALLEY WITH STRONG
WIND GUSTS...THUNDERSTORMS...AND DRIVING RAIN SATURDAY AFTERNOON...
THEN SHIFTING INTO SOUTH CENTRAL AZ INCLUDING PHOENIX SATURDAY
EVENING.

THE GFS MODEL HAS BEEN REMARKABLY CONSISTENT IN FORECASTING THIS
STORM THE PAST 6 MODEL RUNS. PERHAPS THIS IS DUE TO THE NOAA
GULFSTREAM AIRCRAFT MAKING SPECIAL RECONNAISSANCE FLIGHTS OVER THE
DATA SPARSE PACIFIC...JUST FOR THIS PARTICULAR SYSTEM. THEREFORE THE
GFS IS THE MODEL OF CHOICE.

OF CONCERN WITH THIS STORM IS THE POTENTIAL FOR STRONG PRE-FRONTAL
WINDS IN SOUTH CENTRAL AZ SATURDAY AFTERNOON AND EVENING...MAINLY IN
A TRIANGULAR AREA BETWEEN GILA BEND...PHOENIX...CASA GRANDE...AND
GILA BEND. FOR EXAMPLE...GFS MODEL SOUNDINGS FOR CASA GRANDE BY 00Z
SUN (OR 5 PM LOCAL TIME) INCLUDE AN AVERAGE BOUNDARY LAYER WIND OF
32 KNOTS.  THIS TRANSLATES POTENTIALLY TO A SURFACE WIND OF 37 MPH
WITH GUSTS TO 45. THE PHOENIX AREA IS NOT AS STRONG BUT STILL A
SIGNIFICANT 29 MPH WITH GUSTS TO 40 MPH. FURTHERMORE...BY 03Z SUN
(OR 8 PM LOCAL)...WINDS SPEEDS WITH THE COLD FRONT AT 2500 FEET AGL
ARE BETWEEN 37 AND 40 MPH WHICH COULD DESCEND TO THE SURFACE WITH
THUNDERSTORM DOWNDRAFTS.

A WIND ADVISORY FOR THE ENTIRE FORECAST AREA WILL BE ISSUED FOR
SATURDAY AND SATURDAY NIGHT...STARTING IN SOUTHEAST CA IN THE
MORNING...AND IN SOUTH CENTRAL ARIZONA IN THE AFTERNOON.

ALSO...THE SNOW LEVEL WILL FALL RAPIDLY IN SOUTH CENTRAL ARIZONA
LATE SATURDAY NIGHT TO NEAR 4500 FEET. 2 TO 4 INCHES OF SNOW ARE
POSSIBLE ABOVE 5000 FEET IN SOUTHERN GILA COUNTY BY SUNDAY EVENING.
A WINTER WEATHER ADVISORY IS POSTED FOR SOUTHERN GILA COUNTY FOR
LATE SATURDAY NIGHT AND SUNDAY.

SUNDAY NIGHT...
THE STORM WILL BE MOVING AWAY FROM THE AREA SUNDAY NIGHT WITH
DIMINISHING SHOWERS IN SOUTH CENTRAL AZ.

MONDAY THROUGH THURSDAY...
DRY WEATHER WITH NEAR NORMAL TEMPERATURES ARE EXPECTED THIS PERIOD.
HOWEVER...ANOTHER WEATHER DISTURBANCE WILL MOVE ACROSS NORTHERN AZ
WEDNESDAY NIGHT...AND WARRANTS A SLIGHT CHANCE OF SHOWERS OVER THE
MOUNTAINS OF SOUTHERN GILA COUNTY.

&&

.AVIATION...
SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA
INCLUDING KPHX...KIWA...KBLH...AND KIPL...

AN APPROACHING LOW PRESSURE SYSTEM WILL LEAD TO STRENGTHENING
SOUTHEAST FLOW ALOFT TONIGHT WITH SURFACE WINDS FAVORING SOUTHEAST
MAINLY AT KIWA/KPHX...MORE SOUTH-SOUTHWESTERLY NEAR KBLH AND KIPL.
THICK CIRRUS WILL OVERSPREAD THE AREA...WITH CLOUD DECKS LOWERING TO
AROUND 9000 FEET AND SPREADING EAST OVER THE AREA AFTER 12Z SATURDAY.

POTENTIALLY STRONG PRE-FRONTAL SOUTHERLY WINDS EXPECTED OVER THE
SOUTH-CENTRAL AZ DESERTS SATURDAY AFTERNOON/EVENING. CONFIDENCE IS
HIGH FOR STRONG SOUTHERLY CROSSWINDS OF 25-30 KTS AT 2000-3500 FEET
AT KPHX/KIWA BETWEEN 18Z SATURDAY AND 03Z SUNDAY. STRONGER SFC WINDS
AND GUSTS UP TO 40KTS POSSIBLE IN CONJUNCTION WITH FROPA AND TSTMS
DOWNDRAFTS...PEAK TIME FROM 23Z SATURDAY TO 06Z SUNDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...PRECIPITATION CHANCES WILL TAPER OFF FROM
WEST TO EAST SUNDAY WITH A LINGERING SLIGHT CHANCE SUNDAY NIGHT OVER
SOUTH-CENTRAL ARIZONA. THE SNOW LEVEL WILL BOTTOM OUT AT ABOUT 5000
FEET SUNDAY MORNING. DRY CONDITIONS AND WARMER TEMPERATURES CAN BE
EXPECTED MONDAY AND TUESDAY. ANOTHER SYSTEM WILL BRUSH THE AREA
WEDNESDAY AND THURSDAY FOR A SLIGHT CHANCE OF SHOWERS OVER THE
HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. MINIMUM HUMIDITIES WILL
REMAIN NEAR OR ABOVE 20 PERCENT ON THE LOWER ELEVATIONS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...VASQUEZ
AVIATION...MEYERS
FIRE WEATHER...AJ
Hazardous weather outlook, Feb 26, 7:09 AM PST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
809 AM MST FRI FEB 26 2010

AZZ022-023-027-028-271515-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
809 AM MST FRI FEB 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY AFTERNOON AND NIGHT...
A STRONG COLD FRONT WILL APPROACH SATURDAY AFTERNOON. THERE IS
POTENTIAL FOR STRONG GUSTY SOUTH WINDS BETWEEN 35 TO 45 MPH...ALONG
WITH AREAS OF DENSE BLOWING DUST ESPECIALLY IN THE VICINITY OF CASA
GRANDE AND INTERSTATES 8 AND 10. A CHANCE OF THUNDERSTORMS WILL
DEVELOP BY EARLY SATURDAY EVENING WITH STRONG WINDS...SMALL
HAIL...AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ030>033-271515-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
809 AM MST FRI FEB 26 2010 /709 AM PST FRI FEB 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY AFTERNOON AND EVENING...
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA. THERE IS POTENTIAL
FOR STRONG GUSTY WINDS BETWEEN 35 TO 50 MPH...ALONG WITH AREAS OF
DENSE BLOWING DUST. A CHANCE OF THUNDERSTORMS WILL DEVELOP WITH
STRONG WINDS...SMALL HAIL...AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-271515-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
809 AM MST FRI FEB 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY NIGHT AND EARLY SUNDAY...
A STRONG COLD FRONT WILL APPROACH SATURDAY AFTERNOON. THERE IS
POTENTIAL FOR STRONG GUSTY SOUTH WINDS BETWEEN 35 TO 45 MPH BY LATE
SATURDAY AFTERNOON INTO EVENING. A CHANCE OF THUNDERSTORMS WILL
DEVELOP SATURDAY EVENING WITH STRONG WINDS...SMALL HAIL...AND
LIGHTNING.

THE SNOW LEVEL WILL FALL TO NEAR 5000 FEET LATE SATURDAY NIGHT AND
EARLY SUNDAY WITH 1 TO 3 INCHES OF SNOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:00 PM PSTWinter Weather AdvisoryPSR45 hr

Nearby

Wind Advisories in California, 2010Wind Advisories in Arizona, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.